Register  
Saturday, February 24, 2018
Aricept addicted mom!
Last Post 1/19/2018 2:24 AM by elizaro. 1 Replies.
Sort:
PrevPrev NextNext
You are not authorized to post a reply.
Author Messages
Christy432 Posts:1
--
2/23/2017 12:40 AM
Hi,
Have any of you heard of Aricept addiction? My mom has started taking more than the prescribed amount (she has been using it for the past 1 year). I have tried restricting her, but she is getting violent!
I couldn't find anything related to this on the internet. Is this dangerous? I haven't contacted her doctor yet. Can a drug addiction treatment help her?
Have any of you experienced such a situation? Please share your suggestions.
Thanks in advance.
elizaro Posts:1
--
1/19/2018 2:24 AM
Hi Christy432,
Aricept is the medicine that has several side effects.
If your mother has any of this disorder it will affect adversely: a heart rhythm disorder,a history of stomach ulcers, an enlarged prostate or urination problems, liver or kidney disease, epilepsy or other seizure disorder, trouble swallowing, asthma, chronic obstructive pulmonary disease (COPD), other breathing disorder. If so please inform your doctor. If she shows symptoms like nausea, vomiting, drooling, sweating, blurred vision, feeling light-headed, slow heartbeat, shallow breathing, muscle weakness, fainting, or seizure please take her to emergency health care because it can poison her. For her withdrawal from this addiction please take her to a health and wellness clinic in North York ( http://www.teamtheraputix.ca/our_se...-wellness/ ) which can help you.
You are not authorized to post a reply.

Sage Life Technologies, LLC provides this community forum with the hope that you find the information here helpful.  However, we do not monitor or edit user-generated posts and this forum is not intended as, nor should it be interpreted as, medical advice.  We do reserve the right to remove posts that contain offensive, abusive, or inappropriate content. 

The comments, ideas, suggestions, tips, and/or opinions expressed by users of this site on the forum pages are not necessarily the opinions of Sage Life Technologies.  Please always consult a trusted medical professional for you or your loved one before starting a diet, vitamin, or exercise regimen and always seek prompt professional attention for any medical concerns you may have.

Terms Of Use | Privacy Statement  | Contact Us | Feedback | Important Information ©2003-2016 Sage Life Technologies, LLC